# SDR DALA2021052702952

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N876DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31987
- Aircraft time: 12,942 hours, 4,548 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7585105) DURING INSPECTION FOUND DENT NOTED ON LT OUTBD T/E FLAP AFT SKIN -20'' FROM OUTBOARD EDGE. REMOVED AND REPLACED LT OUTBOARD AFT FLAP PER B737 AMM 27-51.
